IDEAS home Printed from
   My bibliography  Save this article

Infinite Divisibility of Random Objects in Locally Compact Positive Convex Cones


  • Jonasson, Johan


Random objects taking on values in a locally compact second countable convex cone are studied. The convex cone is assumed to have the property that the class of continuous additive positively homogeneous functionals is separating, an assumption which turns out to imply that the cone is positive. Infinite divisibility is characterized in terms of an analog to the Lévy-Khinchin representation for a generalized Laplace transform. The result generalizes the classical Lévy-Khinchin representation for non-negative random variables and the corresponding result for random compact convex sets inRn. It also gives a characterization of infinite divisibility for random upper semicontinuous functions, in particular for random distribution functions with compact support and, finally, a similar characterization for random processes on a compact Polish space.

Suggested Citation

  • Jonasson, Johan, 1998. "Infinite Divisibility of Random Objects in Locally Compact Positive Convex Cones," Journal of Multivariate Analysis, Elsevier, vol. 65(2), pages 129-138, May.
  • Handle: RePEc:eee:jmvana:v:65:y:1998:i:2:p:129-138

    Download full text from publisher

    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Davydov, Youri & Egorov, Vladimir, 2006. "On convergence of empirical point processes," Statistics & Probability Letters, Elsevier, vol. 76(17), pages 1836-1844, November.

    More about this item


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jmvana:v:65:y:1998:i:2:p:129-138. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.